# SDR COMA0260299

- Difficulty date: May 3, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 18,588 hours, 18,145 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Post
- Condition: Cracked
- Location: Fs559,Rbl9
- Part time: 18,588 hours, 18,145 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BOTTOM FLANGE OF VERTICAL POST WAS CRACKED AT FS559 AT RBL9.REMOVED THE CRACKED FLANGE AND FABRICATED AND INSTALLED A REPAIR ANGLE I/A/W REO 601R-53-41-057.
